advertisement
Question
Posted by: Fergs | 2005/06/29

Facial hair

Hi doc

Sorry Anon, but i have another PCOS related question.

Doc i have been put on Ginette for PCOS. I hope you can help me with this embarrasing questions - I want to know the following:

- Does the facial hair (side burns) disappear or do i have to wax and it wont grow back?? - My testosterone levels are higher than its supposed to be.
- Same for my breasts?? I've got about 5 long hairs and they disgust me. What do i do?? I dont know if the pills are going to make them disappear??

I initially waxed on my top lip and ONE hair on my chin (DONT DO IT!!! They come out with a vengeance afterwards) - now i have to do it weekly - with some tweezing in between.

As a woman this is embarrasing and makes me feel unfeminine. I am getting married soon and really dont want to have a moustache and a goatie on my wedding day.

My skin has started clearing up - my hormones are out of whack and i've had bad acne now in my early 20's. Didnt even have acne in my teenage years. Its my 4th month on the pills. What can i expect otherwise??

I really hope u can help. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Ginette should help for the hair, but not always. If there has been no change in 4 months, it probably won't help. there are other tretaments available - Zoladex - but this does have side effects. Your gynaecologist will be able to give you more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Fergs | 2005/06/30

But i've also got 'sideburns' that are almost down to my neck. Its long hair - like 1cm. Do i wax this??

Can u imagine what will happen when it grows out?? So the tablets are not going to miraculously make the hair disappear??

Reply to Fergs
Posted by: jinny | 2005/06/30

waxing my 'moustache' has always worked for me. I am not having my bikini line done with laser- I am so excited!!

I don't think you're waxing properly- you must just be breaking the hairs rather tan ripping them out by the roots. I use Mandy's wax strips, very effective- I wven use them on my feet from time to time!!

Reply to jinny
Posted by: paula | 2005/06/29

waxing does not cause the hair to grow back faster. It actually damages the hair follicle and re-growth is retarded. If you wax too often you need to wax more as your hair grows in cycles - the ones that come out as soon as u have waxed are part of the next cycle. So you should wait at least three weeks to get a few cycles' growth. The only permanent hair removal i know of is laser and that is very expensive. i have some facial hair too and have been waxing since high school (now 30) and it is very much better.

Reply to paula

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement